# SDR 97ZZZX1025

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N113J
- Make and model: Socata TB10TOBAGO
- Aircraft serial: 606
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Corroded
- Location: Interior
- Part time: 898 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND INTERIOR ALUMINUM TRIM PANELS CORRODED AT ALL AREAS WHERE ANY STEEL PARTS, I.E., SCREWS, BOLTS, ETC., OR ADJACENT ALUMINUM STRUCTURE WAS MAKING CONTACT WITH THE TRIM PANELS.  SUSPECT THAT THE FABRIC ATTACHED TO THE TRIM PANELS HAD BEEN FIREPROOFED WITH 'SALT BRINE SOLUTION' OR EQUIVALENT; CAUSING THE REPEATED HEAVY CORROSION FOUND ON ALL TRIM PANELS.
